MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE CLARIS SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE CLARIS SYSTEM AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700169
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer ref: 2184149-2020-00222.During an atrial fibrillation ablation procedure, there was an amplifier error that stated "packet rate out of bounds" and the procedure was cancelled.The error was cleared and the rate detection algorithm was turned off, but the issue remained.The amplifier was exchanged, but the same issue happened with the second amplifier.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One workmate claris amplifier was received for evaluation.Visual inspection revealed the connectors, switches, and labels had no physical damage.All of the mounting hardware was secured.The returned workmate claris amplifier was powered on and amplifier error message was displayed when connected to a test standard workmate claris computer.Non-signal was displayed using the catheter interface module and ecg simulator.The ecg bio switching card was temporarily replaced with a test standard card and a normal signal display was observed.Using the test standard bio switching card, basic signal acquisition/quality test which included the surface ecg, baseline, amplitude, and stimulus switching were performed and confirmed that all the signals were within the specifications.The communication test was run and no interrupted or drop in communication was observed.However, when the returned ecg bio switching card was reinstalled, the missing signals were displayed.The reported field event was isolated to an intermittent ecg bio switching card.The reported complaint of packet error was confirmed.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The review determined that no non-conformances were identified that are related to the reported event.The reported field event was isolated to an intermittent ecg bio switching card.

Brand Name
WORKMATE CLARIS SYSTEM AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
MDR Report Key10983145
Report Number2184149-2020-00221
Device Sequence Number14208049
Product Code DQK
UDI-Device Identifier05415067001696
UDI-Public05415067001696
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700169
Device Catalogue NumberH700169
Device Lot Number6874548
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/12/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WORKMATE CLARIS SYSTEM AMPLIFIER; WORKMATE CLARIS SYSTEM AMPLIFIER
Outcome Attributed to Adverse Event Other;